MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ACCESSORY
Model Number 00-52002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 11/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The wearables questionnaire was reviewed for potential causes of the reported issue.Based on this review, the wearable was placed directly on the skin which is non-complaint to the ifu.Per curonix pns wearable quick reference card, 06-02923, "product is to be worn over a thin layer of clothing at all times.Do not place directly on skin." the stimulator is used to treat pain.The cause of the irritation and blister is due to non-compliance to the ifu as the patient wore the wearable directly on the skin (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in wearable issues.Wearable issue rates remain acceptably low; thus, a capa is not required at this time.Wearable issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported their wearable has been irritating their skin.Additionally, the patient reported a blister.However, the patient did not require any medical intervention.As of (b)(6) 2025, the irritation and blister have resolved, the patient is doing well, and they are using the device appropriately.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ACCESSORY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23762647
Report Number3010676138-2025-00279
Device Sequence Number21353178
Product Code GZF
UDI-Device Identifier00850051034192
UDI-Public(01)00850051034192(10)01095
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00-52002
Device Lot Number01095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale